skin problems - dec 26 2011

dec 26 2011 had bad reaction to something they cant identify , body from neck down to ankles broke out like bee stings , got real red and itched bad, head and feet swelled ,put on 18 pounds in just a few days, skin split from swelling ,ears, lips face skin came off, rash went away a couple weeks ago - head also about same time . feet however not - told doc s every 3 days , fell on def ears , now its getting under my caiiouses , skin dry and peeling - now they are paying attention , mon 2-6-12 saw a new dc , she was very concerned , that i would either tear or cut my new skin on feet, went to a podiatrist this morning , he wouldnt remove the skin , so that left me no choice but to let thec dc know , as of rite now she wants reports from prodiatrist ?? this should be good , this new dc a real go getta. i know some of you have had similar problems , maybe now i can get some answers that may help . i wil let yu know ---- jet

24 Replies

oldestnewest
  • That sounds very uncomfortable, I have something similar to this with hands and feet, it takes weeks sometimes months to calm down, I feel for me it is normally a reaction to an infection coupled with terrible reaction to drugs, usually antibiotics. I really hope you feel better soon and that some sensible and careful communication takes place with the team who should be sorting this. Mary F x

  • hi my dear mary - as you have probably been following my itchy ,scathy , red me - the lobster man - this has been going on to long ,they dont know what caused it but at least now this new dc is rattling some cages - since i wrote last at- 20 minutes ago dartmouth up state [ rheumy s office is asking what is going on ] i can talk to the nurses up there via comp. they want to know as soon as i get a resonse from the 2 doc s dowm here- now maybe something will get addressed- i believe its the a.p.s. or one of my other blood problems or even all of the above. but im not getting any answers , just more symtoms- hopfully its not the a.v.n. or maybe somthing new ,ive got to many unanswered things now-- really hoping duke.unn. will get going as dr chou [ rheumy] thinks this will help ????? who knows --- ill let you know thanks -----jet

  • Well, I have Lupus, psoriatic arthropathy, sjgroens, hughes and thyroid issues, they all seem to upset my skin. I hope somebody has the sense to take this on and view the whole you! Keep at them and keep photographs x

  • Hi jet

    really hope they get this sorted hon, its awful worrying for you, not knowing why.

    Take care and very gentle hugs love sheena xxxxx :-) :-) :-)

  • sheena , you are truly a woman with a big heart full of compassion , i think we sludge bloods know the meaning of ,just not knowing, in the sometimes day to day experiences ,with no reason. it is also just this that makes us so special . one for all and all for one! ------------------------------ jet

  • Could it be Scleroderma just a thought x

  • paddy- my thanks again for you stepping in to help us all, you and the rest of the crew are always there, some day i hope i can do something special for you all- thanks to you all ---- jet

  • Jet we all need help at some point the dmins and me ensure that this happends and i look forward toi the day we can have a drink mate . we all here to help where we can

    paddy

  • taffy - thanks to you also, as you are to me part of the crew!! -------jet

  • Awww thanks babe we are all here for the same reason we have to look after each other x

  • Really hope they come up with some answers for you soon, sounds so uncomfortable. Have they given you anything to ease it, or have you found anything to ease the itching? Jane

  • i used a cream made by derma rite called renew on feet to try to keep the peeling skin soft , i was using a foot file [ like a cheese grader of sorts] and peeling it of BUT !! i caught h--- for that . today i am waiting to hear back from the nurse about the podiatrists reportand to why he wouldnt remove the callouses .. i have to go to lab this morning for my 3 day blood draw ritual- see where my inr is today??? i should just get a room and bed there. ha ha.----------------------jet

  • While you wait for them to work it out, obviously as one to another with annoying skin, always when you shower daily or twice daily make sure you rinse as much as wash, and wash with a really skin friendly natural product with t tree. less detergent if possible, then once patted dry apply natural aloe vera get, it heals, takes out the itch and mends, then continue to apply to irritated areas inbetween showers, health shops sell this. It is non allergenic as long as it is the natural stuff and will heal an awful lot, also take omega fish capsules, and drink lots of water, this all helps me reduce it by at least 50 percent x Mx

  • my dearest mary- i am not a big fan of just water!! although my dc s would love it, i am and still use dove soap [ it brings out the bird in me] i take 3600 mls of fish oil a day , with 1500 mls of niacin[ really like the niacin] many benefits, 1 hughe multi -vitamin[ eye dc likes this] ,the pravistatin , great for the cholesterol, the warfarin and hydroxychloroquine- the clots, the skin problem - prendisone [ 1 week ] - then the cream-dera rite - renew [ also goood stuff]-- i think what i need at this point is to get to dc chou an tryu to get these other tests done as i feel i am fading to quickly. tonight i feel so weak its crazy. they arent saying -jet - get some exericise, dont - ??? my weight is still not back to where it should be- got a call from my biabeteis- doc thats is now high also, its like put me in a barrel and say run to the corner. sorry just venting , i would do it outside now but its just to cold. thanks for listening to the rant----- just me

  • Jet,

    I really feel for you. I have had periods of much itchyness, all over and sometimes just my hands. It is so awful I would rather be in pain as it is easier to control.

    Just a small point Dove soap makes me itch and my hands crack if I use it.

    I don't know if you are into Homeopathy in the States but there is a remedy called Apis which can really help. 30c is the strength to try if you are inclined to give it a go.

    Hope you get some relief soon

    x Sue

  • hi sue - sorry for delay in responce, all 5 of my doc s dont want me taking anything new with out thier approval , as to be expected with my history of having bad complications with about every thing the y try. just got message from dr chou [ rhuemy ] up in dartmouth. we are going to try going back to 400 mls a day of the hydroxycloraquine [[ plaquinel ]. last time i was taking 400 mls a day is when i had the skin peeling ,bumpy rash , and the swelling of head and feet, back on dec 26 2011. so here we go .still havnt heard back from podiatrist on lab results. they have come to a conclusion that i will have the numbness and tingling the rest of my life- problem is thats the only symtoms i have had from the start of all this in aug 31st 2009, i guess i have to determine if it is the real thing or just another false alarm , this should prove to be interesting ???????? -jet

  • Hi jet

    Sorry you still struggling so much with hon, I hope the increase in plaq doesn`t make it all worse again, The 400mg dose seems to be helping me but do split the dose morning and night, I also take it 2 hours after Vit D cos if take them to close together make me feel sick. Also eat something when taking it.

    I hope it works hon.

    Take care gentle hugs love Sheena xxxxxxxxxx :-) :-) :-)

    hi jet

    try again hon. Let me know. Take care xxxxxxxxx :-) :-) :-)

  • sheena - my ccomp screen says you sent a note on skin prblem blog- i dont see the message though- i dnt know what happened but try again please- as i wouldnt want to mis a thing you have to say !!!!!!!????? -jet

  • Hi All

    I have a tip for you to try- ditch all soap products and use QV oil wash or any product soap free that's ph neutral - very important.

    I have contact dermatitis and react very badly to the detergents and fillers used in most soaps and so can't use them.

    Hope this helps,

    wayne L

  • good morning all you out there- sheena your advise sounds great to me- ill split the dosage - 200 in morning - 200 in afternoon- then my warfarin at nite. they just wanted me to take warf seperate than the hydroxy. now i see why your the boss ha ha . - hay Adele swept the awards here last nite- i got a chuckle of her speeches after getting the awards each time 6 in all wow.o well gotta go to do my monday morning blood ritual. be back later this afternoon --------------- bbn--- jet p.s. what are niggles ????

  • Hi jet

    cross over in posts i think hon. Niggles are annoying, irritating pains or minor arguments. Just another made up word I think. Good old English language eh??

    I take my warfarin first thing in morning. Docs advice different all across the world i guess.

    Hope all gone ok today.

    Take care gentle hugs love sheena xxxxxxx :-) :-) :-)

  • lol here you go the dictionarys version of niggle sheena its a proper word it is lol

    nig·gle /'n?g?l/ Show Spelled[nig-uhl]

    verb (used without object), -gled, -gling.

    1. to criticize, especially constantly or repeatedly, in a peevish or petty way; carp: to niggle about the fine points of interpretation; preferring to niggle rather than take steps to correct a situation.

    2. to spend too much time and effort on inconsequential details: It's difficult to be meticulous and not niggle.

    3. to work ineffectively; trifle: to niggle with an uninteresting task.

    Paddy lol

  • ha- has anyone heard from our suzy pawzs ,i was just thinking ,i dont believe i have seen a thing in i while, hopes shes ok ,and feeling well. ------- jet

  • Hi Jet Suzy doing ok i will tell her you asking about her

    Paddy

You may also like...